MAUDE Adverse Event Report: CARDINAL HEALTH JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH JOEY 1000ML PUMP SET; PUMP, INFUSION, ENTERAL
Model Number 763656
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: air entered into the tubing.
 
Additional Manufacturer Narrative
Investigation conclusion the customer reported air entered into the tubing.The report refers to product code 763656, joey 1000ml pump set, with lot number unk.A device history record review was unable to be performed as the lot number was not reported.Failure mode trending was review and no related adverse trends were identified.The reported product was returned for evaluation.Visual inspection and functional testing performed determined the product met specification; therefore, the reported product failure was not confirmed.Additional action will not be taken at this time.This complaint will be used for monitoring and trending purposes.

Brand Name
JOEY 1000ML PUMP SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
Manufacturer Contact
jill saraiva
15 hampshire street
mansfield, MA 02048
5086183640
MDR Report Key11991629
Report Number1282497-2021-10273
Device Sequence Number4187333
Product Code LZH
UDI-Device Identifier10884521072305
UDI-Public10884521072305
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number763656
Device Catalogue Number763656
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2021
Supplement Date Received by Manufacturer06/10/2021
Initial Report FDA Received Date06/14/2021
Supplement Report FDA Received Date12/14/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown